Alert archive / Kansas / Red Flag Warnings in 2020

Red Flag Warning 5, NWS Goodland, KS

March 25, 2020Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas

NWS Goodland, KS issued this red flag warning at Mar 25, 2020, 2:38 AM MDT for Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas. It took effect at Mar 25, 2020, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 25, 2020, 2:38 AM MDT (08:38 UTC)
In effect from
Mar 25, 2020, 12:00 PM MDT
Expired
Mar 25, 2020, 6:06 PM MDT
In force
6 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 8.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2020-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2020-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3005 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

318 
WWUS83 KGLD 250838
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
238 AM MDT Wed Mar 25 2020

...Critical fire weather conditions expected across portions of
the Tri-State area on Wednesday and Thursday...

COZ253-254-KSZ027-041-252200-
/O.NEW.KGLD.FW.W.0005.200325T1800Z-200326T0200Z/
/O.CON.KGLD.FW.A.0002.200326T1800Z-200327T0200Z/
Kit Carson-Cheyenne-Wallace-Greeley-
238 AM MDT Wed Mar 25 2020

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
027...041...253 AND 254... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON 
THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR 
FIRE WEATHER ZONES 027...041...253 AND 254...

The National Weather Service in Goodland has issued a Red Flag
Warning for breezy winds and low relative humidity, which is in 
effect from noon today to 8 PM MDT this evening.

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 027 Wallace and Fire Weather Zone 041 Greeley.

* Timing...Noon MDT through 8 PM MDT on Wednesday March 25.

* Winds...Southwest 15 to 25 mph with gusts up to 30 mph.

* Relative Humidity...As low as 13 percent.

* Temperatures...In the mid to upper 70s.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
red flag warnings.

&&

$$

COZ252-KSZ001>004-013>016-028-029-042-NEZ079>081-252200-
/O.NEW.KGLD.FW.W.0005.200325T1800Z-200326T0200Z/
Yuma-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-Sheridan-
Graham-Logan-Gove-Wichita-Dundy-Hitchcock-Red Willow-
238 AM MDT Wed Mar 25 2020 /338 AM CDT Wed Mar 25 2020/

...RED FLAG WARNING IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO
8 PM MDT /9 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013...014...
015...016...028...029...042...079...080...081 AND 252...

The National Weather Service in Goodland has issued a Red Flag
Warning for breezy winds and low relative humidity, which is in 
effect from noon MDT /1 PM CDT/ today to 8 PM MDT /9 PM CDT/ this 
evening.

* Affected Area...In Colorado...Fire Weather Zone 252 Yuma. In 
  Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 
  002 Rawlins...Fire Weather Zone 003 Decatur...Fire Weather 
  Zone 004 Norton...Fire Weather Zone 013 Sherman...Fire Weather 
  Zone 014 Thomas...Fire Weather Zone 015 Sheridan...Fire 
  Weather Zone 016 Graham...Fire Weather Zone 028 Logan...Fire 
  Weather Zone 029 Gove and Fire Weather Zone 042 Wichita. In 
  Nebraska...Fire Weather Zone 079 Dundy...Fire Weather Zone 080 
  Hitchcock and Fire Weather Zone 081 Red Willow.

* Timing... Noon MDT through 8 PM MDT on Wednesday March 25.

* Winds...West at 10 to 20 mph with gusts up to 25 mph.

* Relative Humidity...As low as 15 percent.

* Temperatures...In the upper 60s to mid 70s.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
3 follow-up statements
945 
WWUS83 KGLD 251805
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
1205 PM MDT Wed Mar 25 2020


COZ253-254-KSZ027-041-260600-
/O.CON.KGLD.FW.W.0005.000000T0000Z-200326T0200Z/
/O.CON.KGLD.FW.A.0002.200326T1800Z-200327T0200Z/
Kit Carson-Cheyenne-Wallace-Greeley-
1205 PM MDT Wed Mar 25 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
027...041...253 AND 254... 
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON 
THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR 
FIRE WEATHER ZONES 027...041...253 AND 254...

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 027 Wallace and Fire Weather Zone 041 Greeley.

* Timing...Noon MDT through 8 PM MDT on Wednesday March 25.

* Winds...West 15 to 25 mph today. Southwest 15 to 25 mph with
  gusts up to 40 mph Thursday. 

* Relative Humidity...As low as 12 percent.

* Temperatures...In the mid 70s to around 80 today, low 70s to
  around 80 Thursday. 

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
red flag warnings.

&&

$$

COZ252-KSZ001>004-013>016-028-029-042-NEZ079>081-260200-
/O.CON.KGLD.FW.W.0005.000000T0000Z-200326T0200Z/
Yuma-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-Sheridan-
Graham-Logan-Gove-Wichita-Dundy-Hitchcock-Red Willow-
1205 PM MDT Wed Mar 25 2020 /105 PM CDT Wed Mar 25 2020/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER 
ZONES 001...002...003...004...013...014...015...016...028...029...042...
079...080...081 AND 252...

* Affected Area...In Colorado...Fire Weather Zone 252 Yuma. In 
  Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 
  002 Rawlins...Fire Weather Zone 003 Decatur...Fire Weather 
  Zone 004 Norton...Fire Weather Zone 013 Sherman...Fire Weather 
  Zone 014 Thomas...Fire Weather Zone 015 Sheridan...Fire 
  Weather Zone 016 Graham...Fire Weather Zone 028 Logan...Fire 
  Weather Zone 029 Gove and Fire Weather Zone 042 Wichita. In 
  Nebraska...Fire Weather Zone 079 Dundy...Fire Weather Zone 080 
  Hitchcock and Fire Weather Zone 081 Red Willow.

* Timing... Noon MDT through 8 PM MDT on Wednesday March 25.

* Winds...Northwest 10 to 15 mph with gusts up to 25 mph.

* Relative Humidity...As low as 11 percent.

* Temperatures...In the lower 70s to around 80.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
955 
WWUS83 KGLD 252030
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
230 PM MDT Wed Mar 25 2020


COZ253-254-KSZ027-041-260600-
/O.UPG.KGLD.FW.A.0002.200326T1800Z-200327T0200Z/
/O.NEW.KGLD.FW.W.0006.200326T1800Z-200327T0200Z/
/O.CON.KGLD.FW.W.0005.000000T0000Z-200326T0200Z/
Kit Carson-Cheyenne-Wallace-Greeley-
230 PM MDT Wed Mar 25 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 
027...041... 253 AND 254... 
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR 
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 027...041...
253 AND 254...

The National Weather Service in Goodland has issued a Red Flag
Warning for wind and low relative humidity, which is in effect 
from noon to 8 PM MDT Thursday. The Fire Weather Watch is no 
longer in effect.

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 027 Wallace and Fire Weather Zone 041 Greeley.

* Timing...Through 8 PM MDT tonight. On Thursday Noon MDT through
  8 PM MDT.

* Winds...Through 8 PM west 15 to 25 mph with higher gusts. On
  Thursday southwest 20 to 30 mph with gusts to 40 mph. 

* Relative Humidity...As low as 10 percent this afternoon. On
  Thursday as low as 11 percent. 

* Temperatures...75 to 80 degrees this afternoon. On Thursday low
  70s to near 80. 

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ252-KSZ001>004-013>016-028-029-042-NEZ079>081-260200-
/O.CON.KGLD.FW.W.0005.000000T0000Z-200326T0200Z/
Yuma-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-Sheridan-
Graham-Logan-Gove-Wichita-Dundy-Hitchcock-Red Willow-
230 PM MDT Wed Mar 25 2020 /330 PM CDT Wed Mar 25 2020/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER 
ZONES 001...002...003...004...013...014...015...016...028...029...
042...079...080...081 AND 252...

* Affected Area...In Colorado...Fire Weather Zone 252 Yuma. In 
  Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 
  002 Rawlins...Fire Weather Zone 003 Decatur...Fire Weather 
  Zone 004 Norton...Fire Weather Zone 013 Sherman...Fire Weather 
  Zone 014 Thomas...Fire Weather Zone 015 Sheridan...Fire 
  Weather Zone 016 Graham...Fire Weather Zone 028 Logan...Fire 
  Weather Zone 029 Gove and Fire Weather Zone 042 Wichita. In 
  Nebraska...Fire Weather Zone 079 Dundy...Fire Weather Zone 080 
  Hitchcock and Fire Weather Zone 081 Red Willow.

* Timing...Through 8 PM MDT this evening. 

* Winds...Northwest 5 to 15 mph with gusts up to 25 mph.

* Relative Humidity...As low as 13 percent.

* Temperatures...75 to 80. 

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
301 
WWUS83 KGLD 260006
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
606 PM MDT Wed Mar 25 2020

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED ACROSS PORTIONS OF 
THE TRI-STATE AREA ON THURSDAY...

COZ253-254-KSZ027-041-261800-
/O.CAN.KGLD.FW.W.0005.000000T0000Z-200326T0200Z/
/O.CON.KGLD.FW.W.0006.200326T1800Z-200327T0200Z/
Kit Carson-Cheyenne-Wallace-Greeley-
606 PM MDT Wed Mar 25 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 027...041...253 AND 254...
...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 027...041...253 AND 254...

The National Weather Service in Goodland has cancelled the Red
Flag Warning for today. A Red Flag Warning remains in effect on
Thursday.

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 027 Wallace and Fire Weather Zone 041 Greeley.

* Timing...Noon MDT through 8 PM MDT Thursday.

* Winds...Southwest 20 to 30 mph with gusts up to 40 mph.

* Relative Humidity...As low as 10 percent.

* Temperatures...Lower to upper 70s.

* Impacts...Unpredictable fire behavior. Any fires that start may
  rapidly grow and spread out of control. Avoid outdoor burning.
  Repeating, outdoor burning is not advised on Thursday. Any 
  fires that start may rapidly grow and spread out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor burning. Repeating, outdoor burning is not advised 
on Thursday.

&&

$$

COZ252-KSZ001>004-013>016-028-029-042-NEZ079>081-260115-
/O.CAN.KGLD.FW.W.0005.000000T0000Z-200326T0200Z/
Yuma-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-Sheridan-
Graham-Logan-Gove-Wichita-Dundy-Hitchcock-Red Willow-
606 PM MDT Wed Mar 25 2020 /706 PM CDT Wed Mar 25 2020/

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013...
014...015...016...028...029...042...079...080...081 AND 252...

The National Weather Service in Goodland has cancelled the Red
Flag Warning.

With sunset approaching, fire weather conditions are rapidly 
improving. As a result, the Red Flag Warning has been cancelled.

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Mar 25, 2:35 AM MDT, 3 minutes earlier.

Area forecast discussion, Mar 25, 2:35 AM MDT, 3 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
235 AM MDT Wed Mar 25 2020

.SHORT TERM...(This evening through Friday)
Issued at 305 PM MDT Tue Mar 24 2020

Tonight-Wednesday night...a brief increase in clouds are expected
tonight as a weak weather system moves across the area. Some high
clouds possible Wednesday with some mid level clouds developing
late in the afternoon as another weak wave moves across at a time
when a cold front backs into the northern 1/2 of the area adding a
little low level convergence. No precipitation is expected at
this time. For Wednesday night east to east-northeast winds
advance west into far eastern Colorado as a cold front backs into
the area. Low clouds are expected behind the front and its
possible we'll have to deal with fog once again.

Low temperatures tonight range from the mid 30s in far eastern
Colorado to the mid 30s to low 40s east of the CO/KS border. High
temperatures Wednesday range from the upper 60s to low 70s in far
eastern Colorado, low to mid 70s elsewhere. Low temperatures
Wednesday night range from the low to upper 30s (north to south).

Thursday-Friday...post frontal low clouds are expected to reach a
line from southwest Yuma county to near Burlington and Leoti
Thursday morning, I wouldnt be surprised if it was further west
given history of these scenarios. Fog is also behind the front and
will need to be watched as we approach the day. The low clouds
should slowly dissipate through the day but could be replaced by
high clouds streaming northeast across parts of the area. A wide
range in high temperatures expected and I wouldnt be surprised if
these are changed by several degrees in later forecasts. For now
we have highs ranging from the low to mid 60s across the north
east behind the front to the low to mid 70s across the southwest
1/2-1/3 of the area where gusty west to southwest winds are
expected.

For Thursday night the cold front races west/southwest and
lingers through the day Friday. Precipitation chances look to be
on the high side Friday given moisture in the 850-500mb layer not
as widespread as the precipitation forecast would suggest. Low
temperatures again range from the low to mid 30s north, upper 30s
to around 40 south.

We could have a rain snow mix for a few hours in far Yuma and Kit
Carson county a few hours either side of sunrise Friday morning
otherwise precipitation type will be liquid. High temperatures
Friday range from the upper 40s to mid 50s north, mid 60s south.
These will likely change, probably lower, in later forecast
updates given 850mb temperatures.

.LONG TERM...(Friday through Wednesday)
Issued at 234 AM MDT Wed Mar 25 2020

For the extended period, the region will see another round of
precipitation which is set to affect the area beginning on Friday
and working into the first half of the upcoming weekend. Models do
carry a shortwave and associated surface low across the central
Rockies during the day Friday, exiting east into the Plains region
late Friday into Saturday before exiting east of the CWA.

With the surface low ahead of its parent upper support, looking for
some shower activity to develop by mid to late morning, increasing
in areal coverage by the afternoon. The upper low exits into the
Plains region by sunset. There looks to be a few hours of enough
instability before the arrival of colder air on the backside of the
system, to allow for the mention of thunder.

Wind shift to more northerly by 06z Saturday will allow CAA to
funnel into the region. This is going to change any remaining
showers over to snow showers thru the morning hours. there will be
enough low level moisture to allow for some light accum. will be
looking for 1-2" over NE Colorado, tapering to an inch or less from
the Colorado border to about Highway 25. Decent gradient behind this
system as it exits with some gusts possibly reaching the 30-40 mph
range, so have also mentioned some blowing snow for NE Colorado and
adjacent areas in Nebraska and Kansas.

Temps do warm up during the afternoon hrs Saturday to allow for a
transition to some -rw before ending by sunset from west to east.
Gradient remains thru the day, tapering off during the evening hours
Saturday.

For Sunday on into the middle of next week, some inconsistency with
the potential for another shortwave to affect the region next week,
but for now have kept dry. Temps head for an uptrend from Sunday
onward after highs on Saturday in the 50s, with 60s Sunday onward.
If no precip holds, more drying will occur and may allow for Fire Wx
concerns to crop up by next Wednesday, especially for NE Colorado
and adjacent NE/KS counties.

For temps, mainly 50s for highs Friday and Saturday with some near
60s far south on Friday as these areas will see CAA last. Highs from
Sunday onward mainly in the mid to upper 60s. Overnight lows will
range from the upper 20s to mid 30s Friday/Saturday nights, to
mainly 30s thereafter.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 940 PM MDT Tue Mar 24 2020

GLD: VFR conditions will rule through the TAF period. Expect SSE
winds at 10-15 knots overnight. Winds will shift to the W-WNW at
10-15 knots late Wed morning to early Wed afternoon (~18Z). Winds
will weaken to light/variable AOA sunset, shifting to the ENE at
12-17 knots Wed evening (~03Z).

MCK: VFR conditions will rule through the TAF period. Light/
variable winds will prevail overnight. Winds will shift to the
W-WNW at 10-15 knots late Wed morning (16-18Z), increasing to ~15
knots with gusts up to 20-25 knots during the afternoon. Winds
will abruptly shift to the N-NNE at 12-17 knots AOA sunset (~00Z),
veering to the ENE at 14-19 knots during the evening (02-03Z).

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning from noon MDT /1 PM CDT/ today to 8 PM MDT /9
     PM CDT/ this evening for KSZ001>004-013>016-027>029-041-042.

     Fire Weather Watch from Thursday afternoon through Thursday
     evening for KSZ027-041.

CO...Red Flag Warning from noon today to 8 PM MDT this evening for
     COZ252>254.

     Fire Weather Watch from Thursday afternoon through Thursday
     evening for COZ253-254.

NE...Red Flag Warning from noon MDT /1 PM CDT/ today to 8 PM MDT /9
     PM CDT/ this evening for NEZ079>081.

&&

SHORT TERM...99
LONG TERM...JN
AVIATION...VINCENT
Hazardous weather outlook, Mar 24, 4:11 PM MDT, 10 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
411 PM MDT Tue Mar 24 2020

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-252215-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
411 PM MDT Tue Mar 24 2020 /511 PM CDT Tue Mar 24 2020/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THROUGH TONIGHT...

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY...

On Wednesday afternoon, near critical fire weather conditions are
expected along and east of a line from Trenton to Oberlin and Norton.

A Fire Weather Watch is in effect Thursday afternoon and evening for
Cheyenne and Kit Carson counties in Colorado and Wallace and Greeley
counties in Kansas. Breezy southwest winds and low relative humidity
values will promote critical fire weather conditions.

Wintry weather returns to the area Friday night through Saturday
morning. At this time, snow accumulations are anticipated to range
from a trace in the east to as much as an inch or two in far eastern
Colorado.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Vincent

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 2:30 PM MDTRed Flag WarningGLDCheyenne, Kit Carson29 hr

Nearby

Red Flag Warnings in Kansas, 2020Red Flag Warnings in Nebraska, 2020Red Flag Warnings in Colorado, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.